Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Using anti-hemorrhoids ointment and cremaffin. Why am I getting anal pain while passing stools?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hi.. I a suffering from Anal pain while passing stools.. I dont have constipation.. But few weeks ago I had food poisioning I had loose motions 4-6 times a day.. Then I took two tabs to control it.. Later days I had hard stool and after that my pain started.. I went to local doc and she gave me a anti-hemohorrids ontiment n cremaffin to soften stool.. It worked for sometime pain is relived but these days it started to increase again.. I am suffering a lot and very embrassed to see a doctor.. Please help..
Posted Thu, 21 Feb 2013 in Urinary and Bladder Problems
Answered by Dr. Mayank Bhargava 32 minutes later
Welcome to XXXXXXX forum.

Let me know other symptoms along with abdominal pain.
Do you have nausea or vomiting/ fever/ increased frequency of using washroom but not getting stools?
What is the type of abdominal pain? whether spasmodic or burning type.

With the available described symptoms, there appears to be possibility of anal fissure/ hemorrhoids or partially treated gastroenteritis.
Presence of anal pain while passing stools suggest anal pathology and past history of loose motions may favor untreated gastroenteritis.
Two tablets for control of gastroenteritis is very less and may cause partial treatment.

You should consult with XXXXXXX medicine specialist/ general surgeon and should go for thorough check up.
This is not a moment of embarrassment.
Per rectal examination is a simple clinical examination which can rule out local anal pathology.
Gastroenteritis, if it is bacterial, may be associated with formation of ulcers inside the intestine with recurrent abdominal pain.
Bacterial gastroenteritis may also be associated with bleeding per rectum.

Meanwhile, you should continue anti-hemorrhoids treatment as prescribed by your treating doctor.
You should take complete antibiotic course, antispasmodics and probiotics.
You should also go for ultrasound imaging studies.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor